# SDR R61A201901080032

- Difficulty date: December 13, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 29,428 hours, 22,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013939001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD. WET AREA FLOOR PANEL SUPPORT (PT166) AT FR.17 AS MARKED. REPLACED FLOOR PANEL SUPPORT WITH NEW, REF. SRM 51-10-03, 51-40-08, 51-40-02, 51-23-04, 51-23-06 AND CPM 51-25-00. P/N 170-13939-001.  SEE W/O H6589 SN 235 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
